Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Brussels : Société mathématique de Belgique, 1994-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


* 1370-1444 (chyb.)
Vol. 1, no. 1 (1994).
4x ročně, 1999-
Five no. a year, 1994-1998
Bulletin of the Belgian Mathematical Society, Simon Stevin, ISSN 1370-1444
Title from table of contents screen (Project Euclid, viewed Feb. 17, 2006).
Plný text je volně přístupný
Mode of access: World Wide Web.
Chiefly in English; also Dutch, French and German, with abstracts in English.
Formed by the union of both series A and B of: Bulletin de la Société mathématique de Belgique, and: Simon Stevin.
Latest issue consulted: Vol. 12, no. 4 (Dec. 2005) (Project Euclid, viewed Feb. 17, 2006).
000141530
(OCoLC)52636340
(SFX)954925620177

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC